# SDR SWAA2016091255690

- Difficulty date: September 8, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 36,828 hours, 26,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101327
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXIT SIGN LIGHT INOPERATIVE AT ROW 12.  RELAMPED SIGN IAW AMM.
